Ulthera Side Effect?

I am 27 years old, had ulthera on my eyebrows 2 weeks ago. After the treatment had no bruises or swelling, only tingling and sensitive to touch. After 3 days until today I have severe constant migraines. Yesterday I try to use darvansal( ozonotherapy), it was like electric shock to my brain. Is it normal? What should I do?

Doctor Answers 5

Ultherapy and migraine headaches

Tingling over the scalp has been reported following Ultherapy for the eyebrows and in my clinical practice resolved after 10-14 days. Migraine headaches are not known to occur following Ultherapy. Consult your physician for examination and guidance. 

Have a question? Ask a doctor

Ultherapy

Migraines are not usually associated with Ultherapy. As it is still fairly close to your treatment time they will probably resolve themselves. If they continue to persist consider seeing your doctor.

Ulthera treatments over the eyebrows - Los Angeles

Our office customizes Ulthera treatments over the eyebrows to prevent unnecessary heating over sensitive areas.  This is likely a rare problem and should resolve. Raffy Karamanoukian, Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
5.0 out of 5 stars 57 reviews

Ultherapy is usually not done immediately over eyebrows

Ultherapy may be done on the forehead adjacent to but higher over the eyebrow, not directly on the eyebrow as there is a concern for nerve irritation which can cause some pain in the frontal scalp on the side of irritation. I am not aware of reports of migraines stimulated by Ultherapy.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 33 reviews

Ulthera effects

I have not seen any reports of Ultherapy being associated with migraines, so the timing is probably coincidental. If the treatment you are using for migraines is ineffective, then it seems like a good idea to try something else.

Richard Baxter, MD
Seattle Plastic Surgeon
5.0 out of 5 stars 30 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.